Amerik Ekaterina
Amerik Ekaterina
Higher School of Economics, Moscow (on leave); Universite Paris-Sud, Orsay
Нет подтвержденного адреса электронной почты
НазваниеПроцитированоГод
Fibrations méromorphes sur certaines variétés à fibré canonique trivial
E Amerik, F Campana
Pure and Applied Mathematics Quarterly 4 (2), 509-546, 2008
582008
Rational curves on hyperkähler manifolds
E Amerik, M Verbitsky
International Mathematics Research Notices 2015 (23), 13009-13045, 2015
392015
A boundedness theorem for morphisms between threefolds
E Amerik, M Rovinsky, A Van De Ven
ANNALES-INSTITUT FOURIER 49, 405-415, 1999
351999
Existence of non-preperiodic algebraic points for a rational self-map of infinite order
E Amerik
arXiv preprint arXiv:1007.1635, 2010
302010
A computation of invariants of a rational self-map
E Amerik
Annales de la Faculté des sciences de Toulouse: Mathématiques 18 (3), 481-493, 2009
282009
Remarks on endomorphisms and rational points
E Amerik, F Bogomolov, M Rovinsky
Compositio Mathematica 147 (6), 1819-1842, 2011
262011
On endomorphisms of projective bundles
E Amerik
manuscripta mathematica 111 (1), 17-28, 2003
202003
Morrison-Kawamata cone conjecture for hyperkähler manifolds
E Amerik, M Verbitsky
Ann. Sci. Éc. Norm. Supér.(4) 50 (4), 973-993, 2017
152017
Potential density of rational points on the variety of lines of a cubic fourfold
E Amerik, C Voisin
Duke Mathematical Journal 145 (2), 379-408, 2008
152008
On a problem of Noether–Lefschetz type
E Amerik
Compositio Mathematica 112 (3), 255-271, 1998
141998
Maps onto certain Fano threefolds
E Amerik
Doc. Math 2, 195-211, 1997
131997
Construction of automorphisms of hyperkähler manifolds
E Amerik, M Verbitsky
Compositio mathematica 153 (8), 1610-1621, 2017
122017
Morrison-Kawamata cone conjecture for hyperkahler manifolds
E Amerik, M Verbitsky
arXiv preprint arXiv:1408.3892, 2014
122014
Teichmüller space for hyperkähler and symplectic structures
E Amerik, M Verbitsky
Journal of Geometry and Physics 97, 44-50, 2015
112015
Exceptional points of an endomorphism of the projective plane
E Amerik, F Campana
Mathematische Zeitschrift 249 (4), 741-754, 2005
112005
A remark on a question of Beauville about lagrangian fibrations
E Amerik
arXiv preprint arXiv:1110.2852, 2011
92011
Fibrations méromorphes sur certaines variétés de classe canonique triviale
E Amerik, F Campana
arXiv preprint math/0510299, 2005
92005
Characteristic foliation on non‐uniruled smooth divisors on hyperkähler manifolds
E Amerik, F Campana
Journal of the London Mathematical Society 95 (1), 115-127, 2017
62017
Collections of parabolic orbits in homogeneous spaces, homogeneous dynamics and hyperkahler geometry
E Amerik, M Verbitsky
arXiv preprint arXiv:1604.03927, 2016
62016
Morrison-Kawamata cone conjecture for hyperkahler manifolds, 2014
E Amerik, M Verbitsky
arXiv preprint arXiv:1408.3892 166, 0
6
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20